| Catalog Number |
68-510 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This record is for an unknown side.The device remains implanted.
Event or Problem Description
Healthcare professional reported "deflation".Later, healthcare professional reported "exchange with no complaint against the device".This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a5, a6, b2, b5, b7, d6b, h6.